Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 59, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 25, 2015, 9:11 PM CDT for 6 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 9:11 PM CDT (02:11 UTC)
- Expired
- May 26, 2015, 12:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chambers County, TX, Harris County, TX, Liberty County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX
The radar
The Houston radar (KHGX), 89 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:40 PM CDT | FLASH FLOOD | Cleveland, TX | NUMEROUS ROADS PARTIALLY FLOODED IN CLEVELAND |
| May 25, 10:00 PM CDT | FLASH FLOOD | Liberty, TX | SHERIFF OFFICE REPORTS SEVERAL ROADS CLOSED DUE TO FLOODING IN LIBERTY COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3112 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
353
WGUS54 KHGX 260211
FFWHGX
TXC071-201-291-339-373-407-260515-
/O.NEW.KHGX.FF.W.0059.150526T0211Z-150526T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
911 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN POLK COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
EAST CENTRAL MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 1215 AM CDT
* AT 909 PM CDT...DOPPLER RADAR INDICATED LINES OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS PORTIONS OF THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN IN SOME SPOTS. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTHEASTERN BAYTOWN...LIBERTY...CLEVELAND...DAYTON...MONT
BELVIEU...SHEPHERD...OLD RIVER-WINFREE...AMES...DAISETTA...
HARDIN...PLUM GROVE...KENEFICK...COVE...DEVERS...NORTH CLEVELAND...
DAYTON LAKES...ALABAMA-COUSHATTA RESERVATION...RYE...MOSS HILL AND
WALLISVILLE.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2975 9494 3035 9517 3084 9462 3049 9454
3049 9473 3011 9460 3011 9444 2994 9444
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:59 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 25, 6:59 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
659 PM CDT MON MAY 25 2015
.DISCUSSION...
PLEASE SEE 00Z AVIATION DISCUSSION...
&&
.AVIATION...
LINE OF SEVERE THUNDERSTORMS EXTENDS ACROSS THE NORTHERN PORTIONS
OF THE FORECAST AREA AND WILL CONTINUE TO IMPACT KCLL AND KUTS
FOR THE NEXT 2 HOURS. THE LINE HAS HAD A SLOW SE PROGRESSION...HOWEVER
NUMERICAL GUIDANCE SUGGESTS THAT THE LINE WILL ACCELERATE AND THE
SOUTHERN PORTION WILL IMPACT THE HOUSTON METRO TERMINALS BETWEEN
02-04Z AND THE COASTAL TERMINALS BETWEEN 04-07Z. THE TIMING
CONFIDENCE IS HIGHEST AT TERMINALS TO THE NORTH OF THE I-10
CORRIDOR.
BEHIND THE LINE...ANTICIPATE MVFR CIGS OVERNIGHT AT ALL
TERMINALS. STRONG ONSHORE FLOW WILL CONTINUE ON TUESDAY WITH
ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE AT HOUSTON METRO AREA
TERMINALS. 44
&&
.PREV DISCUSSION... /ISSUED 647 PM CDT MON MAY 25 2015/
LINE OF STORMS HAS BACK BUILT AND ANOTHER TORNADO WATCH HAS BEEN
ISSUED FOR THE SOUTHERN HALF OF SE TX UNTIL 2AM. ARE WX HAZARDS
ARE IN PLAY - FLASH FLOODING...WIND DAMAGE...HAIL & TORNADOES.
LINE IS RAPIDLY ADVANCING EASTWARD ACROSS NE TX WHICH IS CAUSE
FOR CONCERN THE SRN PART MOVING INTO SE TX COULD EVENTUALLY SLOW
AND CAUSE MORE HEADACHES LATE TONIGHT. BUT AS OF THIS MOMENT IT IS
STILL ADVANCING ESE. WE'LL KEEP AN EYE ON TRENDS. 47
&&
.PREV DISCUSSION... /ISSUED 359 PM CDT MON MAY 25 2015/
DISCUSSION... SHORTWAVE MOVING ACROSS NORTH TEXAS THIS AFTERNOON
HAS GENERATED FAST MOVING LINE OF TSTMS ALONG W/ SOME SUPERCELLS.
TRAILING THUNDERSTORMS EXTEND SOUTHWARD INTO THE HILL COUNTRY AND
ARE BEING FED BY 30-35KT LLJ FROM THE GULF ALONG W/ EVIDENT
DIVERGENT FLOW ALOFT.
THESE STORMS SHOULD TRACK EASTWARD INTO PARTS OF SOUTHEAST TEXAS
THIS EVENING AND OVERNIGHT. DUE TO THE TRAINING NATURE...AREAS OF
HEAVY RAINFALL CAN BE EXPECTED AND FF WATCH WAS EXTENDED UNTIL
MIDNIGHT. IT APPEARS THE HIGHEST AMOUNTS WILL LIKELY BE ALONG AND
NORTH OF INTERSTATE 10 WHERE 1 TO 3 INCHES MAY BE OBSERVED...WITH
LOCALIZED HIGHER AMOUNTS. ALTHOUGH THERE IS CONSIDERABLE
UNCERTAINTY...LOCATIONS FURTHER SOUTH SHOULD SEE LESS
ACCUMULATIONS. HOWEVER THE POSSIBILITY OF FLASH FLOODING STILL
EXISTS SHOULD LOCALIZED HEAVY AMOUNTS OCCUR...THEREFORE THAT
REGION WILL ALSO REMAIN IN THE WATCH. AS MENTIONED ABOVE...SEVERE
THREAT REMAINS W/ TORNADOS & WIND DAMAGE PRIMARY THREATS.
BEST DIVERGENCE MOVES OFF TO THE EAST TOWARD MIDNIGHT AND WOULD
ANTICIPATE GENERAL INTENSITY TO INCREASE. AS PRIMARY SHORTWAVE AND
FORCING MOVES OFF INTO OK/ARKANSAS THERE IS SOME CONCERN THE
SOUTHERN PORTION OF THE CONVECTION OVER US WILL SLOW DOWN...LEAVING
A BOUNDARY FOR LINGERING PRECIP OVERNIGHT AND/OR BOUNDARY TO WORK
OFF OF TOMORROW. WE'RE GOING TO JUST HAVE TO WAIT AND SEE HOW
THINGS PLAY OUT AS THERE CONTINUES TO BE DIFFERING MODEL SOLNS -
AND MESOSCALE PROCESSES MIGHT COME INTO PLAY.
WITH THE EXCEPTION OF THE POTENTIAL LINGERING BOUNDARY, ETC FOR
TUE...WE SHOULD SEE PW VALUES DIMINISH BACK INTO THE 1.5-1.7"
RANGE AND SLIGHT MID LEVEL RIDGING BEGIN TAKING SHAPE OVER THE NW
GULF FOR THE REST OF THE WORK WEEK. THIS SHOULDN'T COMPLETELY
SHUTOFF PRECIP CHANCES...BUT SHIFT THEM INTO MORE OF THE USUAL
DIURNAL SCT AFTN/EVNG VARIETY. STILL ANTICIPATE RIDGE TO BE
SUPPRESSED GOING INTO THE WEEKEND AS NEXT WRN TROF MOVES INTO THE
PLAINS. 47
MARINE...
MODERATE TO STRONG ONSHORE WINDS WILL PERSIST THROUGH THIS EVENING
OVER THE BAYS AND NEARSHORE WATERS AS A STRONG STORM SYSTEM MOVES
ACROSS SOUTHEAST TEXAS. ALTHOUGH THE MAIN IMPACT OF THE SYSTEM WILL
BE OVER THE INLAND AREAS...THERE IS A CHANCE FOR ISOLATED STRONG OR
SEVERE STORMS THROUGH MID EVENING TONIGHT. FROM THERE THE WINDS WILL
GRADUALLY DIMINISH BEGINNING OVERNIGHT TONIGHT AND TUESDAY. THERE
ARE STILL SOME CONCERNS FOR MINOR FLOODING DURING THE TIME OF HIGH
TIDE ALONG THE GULF FACING BEACHES OF THE BOLIVAR PENINSULA LATER
TONIGHT AND TUESDAY MORNING. THE TIDE LEVELS ARE THEN EXPECTED TO
SLOWLY DIMINISH TO NEAR NORMAL DURING THE MID WEEK PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 71 87 73 87 72 / 100 20 20 30 20
HOUSTON (IAH) 72 88 73 88 74 / 90 40 20 30 10
GALVESTON (GLS) 78 85 77 86 78 / 70 20 20 20 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
HIGH RIP CURRENT RISK UNTIL 9 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...
MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL MIDNIGHT CDT TONIGHT
FOR THE FOLLOWING ZONES: GALVESTON BAY.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
&&
DISCUSSION...47
AVIATION/MARINE...44Hazardous weather outlook, May 25, 4:13 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 413 PM CDT MON MAY 25 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-262115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 413 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM THE HILL COUNTRY THIS EVENING. HEAVY RAIN AND SEVERE WEATHER ARE BOTH POSSIBLE. THE BETTER CHANCES OF BOTH WILL LIKELY BE ALONG AND NORTH OF INTERSTATE 10...ALTHOUGH CANNOT BE DISCOUNTED FURTHER TO THE SOUTH. RAINFALL ACCUMULATIONS BETWEEN 1 AND 3 INCHES WITH LOCALIZED HIGHER AMOUNTS ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTHEAST TEXAS. REGARDING SEVERE WEATHER...WIND DAMAGE AND TORNADOES WILL BOTH BE THREATS. AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF HEIGHTS CONTINUE THIS EVENING. SWIM NEAR A LIFEGUARD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY THROUGH SUNDAY...BUT WILL PROBABLY BE MORE SCATTERED IN NATURE. RAIN CHANCES INCREASE ONCE AGAIN OVER THE WEEKEND AS THE NEXT STORM SYSTEM MOVES INTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORT OF SEVERE WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON. GMZ330-335-350-355-370-375-262115- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 413 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR ELEVATED WINDS AND SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO TUESDAY. WINDS AND SEAS HIGHER IN AND NEAR STORMS INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, May 25, 6:53 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
653 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/25/2015 BRAZOS TX LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES IN THE CITY OF BRYAN.
&&
EVENT NUMBER HGX1500277
DOLocal storm report, May 25, 7:25 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
725 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM FUNNEL CLOUD WEIMAR 29.70N 96.78W
05/25/2015 COLORADO TX LAW ENFORCEMENT
PUBLIC REPORT OF FUNNEL CLOUD ALONG I-10 NEAR WEIMER.
&&
EVENT NUMBER HGX1500278
DOLocal storm report, May 25, 8:18 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
818 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM FUNNEL CLOUD CLEVELAND 30.34N 95.08W
05/25/2015 LIBERTY TX EMERGENCY MNGR
FUNNEL CLOUD NEAR HWY 59 AND HWY 105 NEAR CLEVELAND
&&
EVENT NUMBER HGX1500279
DOLocal storm report, May 25, 8:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
838 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 13 N KENNARD 31.54N 95.23W
05/25/2015 HOUSTON TX BROADCAST MEDIA
DOWNED TREES REPORTED IN WECHES.
&&
EVENT NUMBER HGX1500280
DOLocal storm report, May 25, 8:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
847 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 2 E ROSENBERG 29.54N 95.76W
05/25/2015 FORT BEND TX COUNTY OFFICIAL
STREET FLOODING REPORTED IN RIVER MIST SUBDIVISION.
&&
EVENT NUMBER HGX1500281
DOLocal storm report, May 25, 9:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
909 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL BELLAIRE 29.70N 95.46W
05/25/2015 E0.75 INCH HARRIS TX TRAINED SPOTTER
DIME SIZE HAIL BW8 AND MEADOW GLEN... HALF-INCH HAIL BW8
AND BELLAIRE.
&&
JSEThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:09 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Waller and 1 more | 6 hr |
| May 25, 7:11 PM CDT | Flash Flood Warning | HGX | Grimes, Houston, Madison, Montgomery, Polk, San Jacinto and 2 more | 3 hr |
| May 25, 7:11 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller, Washington | 49 min |
| May 25, 7:28 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 47 min |
| May 25, 7:43 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Montgomery, Walker, Waller and 1 more | 62 min |
| May 25, 7:50 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Walker, Waller | 25 min |
| May 25, 7:58 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller, Washington | 47 min |
| May 25, 8:10 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 35 min |
| May 25, 8:27 PM CDT | Flash Flood Warning | HGX | Montgomery, Polk, San Jacinto, Walker | 3 hr |
| May 25, 8:29 PM CDT | River Flood Warning | HGX | Madison, Walker | 62 hr |
| May 25, 8:31 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, San Jacinto, Walker | 3 hr |
| May 25, 8:35 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller | 3 hr |
| May 25, 8:41 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Liberty, Montgomery, San Jacinto, Waller | 64 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 30 min |
| May 25, 8:47 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 28 min |
| May 25, 8:54 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris, Montgomery, San Jacinto | 3 hr |
| May 25, 9:06 PM CDT | Special Marine Warning | HGX | 54 min | |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Washington, Wharton | 51 min |
| May 25, 9:13 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 47 min |
| May 25, 9:41 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris, Waller | 64 min |
| May 25, 9:50 PM CDT | Special Marine Warning | HGX | 85 min | |
| May 25, 10:03 PM CDT | River Flood Warning | HGX | Harris | 13 hr |
| May 25, 10:23 PM CDT | River Flood Warning | HGX | Harris | 7 days |
| May 25, 10:43 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| May 25, 10:52 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 113 min |
| May 25, 11:04 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| May 25, 11:11 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 2 hr |
| May 25, 11:13 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 8 days |
| May 25, 11:13 PM CDT | River Flood Warning | HGX | Burleson, Washington | 45 hr |
| May 25, 11:13 PM CDT | River Flood Warning | HGX | Burleson, Lee | 37 hr |
| May 25, 11:19 PM CDT | River Flood Warning | HGX | Harris | 17 hr |
| May 25, 11:36 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
| May 25, 11:36 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 25, 11:40 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| May 25, 11:40 PM CDT | River Flood Warning | HGX | Harris | 11 hr |
| May 25, 11:45 PM CDT | Severe Thunderstorm Warning | HGX | Jackson | 45 min |
| May 25, 11:53 PM CDT | River Flood Warning | HGX | Harris | 7 days |
| May 26, 12:17 AM CDT | River Flood Warning | HGX | Harris | 11 hr |
| May 26, 12:35 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 115 min |
| May 26, 12:36 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 3 hr |
| May 26, 12:49 AM CDT | Special Marine Warning | HGX | 86 min | |
| May 26, 12:52 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 26, 12:58 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 47 min |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 21 hr |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 21 hr |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 21 hr |
| May 26, 1:25 AM CDT | Flash Flood Warning | HGX | Fort Bend, Wharton | 95 min |
| May 26, 1:30 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 1:41 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 49 min |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 7 days |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 26, 2:16 AM CDT | Special Marine Warning | HGX | 29 min | |
| May 26, 2:20 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 26, 2:21 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 114 min |
| May 26, 2:28 AM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Wharton | 47 min |
| May 26, 2:30 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more | 3 hr |
| May 26, 2:36 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 4 days |
| May 26, 2:40 AM CDT | River Flood Warning | HGX | Lavaca | 36 hr |
| May 26, 3:21 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 39 min |
| May 26, 3:58 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Harris | 47 min |
| May 26, 3:59 AM CDT | Special Marine Warning | HGX | 46 min | |
| May 26, 4:10 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 110 min |
| May 26, 4:46 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Washington | 119 min |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Montgomery | 71 hr |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris, Waller | 8 days |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris | 18 hr |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 7 days |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 7 days |
| May 26, 5:38 AM CDT | Flash Flood Warning | HGX | Austin, Washington | 82 min |
| May 26, 5:52 AM CDT | Areal Flood Warning | HGX | Fort Bend, Harris | 9 hr |
| May 26, 6:11 AM CDT | Areal Flood Advisory | HGX | Grimes, Waller | 2 hr |
| May 26, 7:07 AM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 5 days |
| May 26, 7:07 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 11 days |
| May 26, 9:28 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 51 hr |
| May 26, 9:28 AM CDT | River Flood Warning | HGX | Jackson | 3 days |
| May 26, 9:34 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 5 days |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.